# SDR SWIA200819970

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 14,810 hours, 10,601 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE O2 MASK DEPLOYED IN FORWARD LAV.  FLIGHT 3800.  RESTOWED O2 MASK PER MM 35-20-00.
